MathSciNet Relay Station
MathSciNet bibliographic data
MR1067776 58D15 (46E35)
Bethuel, F. A characterization of maps in $H^1(B^3,S^2)$ which can be approximated by smooth maps. Ann. Inst. H. Poincaré Anal. Non Linéaire 7 (1990), no. 4, 269–286.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement